# SDR ASAA2021061035094

- Difficulty date: June 10, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 34,370 hours, 9,883 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 26022
- Condition: Overheated
- Location: Left Ecs Bay
- Part time: 16,510 hours, 5,132 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

REPORTS OF CONTROL CABIN AND LEFT PACK SUPPLY TEMP GETTING HOT DURING DECENT. GROUNDED - YES. ACCOMPLISHED TSR710904. FOUND NO DEFECTS. REPLACED THE LEFT TCV AS SUGGESTED IN TSR. WORK ACCOMPLISHED IAW B737-800 AMM 21-51-10/401. SEAMC JARED NOTIFIED.
